# SDR RRXA96082

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LT UPPER HORIZ STAB LEADING EDGE HAD CORROSION IN 2 PLACES AT ATTACHMENT SCREWS, APPROX. XF=143 AND XF=153.  REMOVED OLD REPAIR DOUBLER, FABRICATED NEW REPAIR DOUBLER FROM .063 7075T-6.  TREATED, PRIMED AND INSTALLED IAW DER APPRVED ENGINEERING SKETCH A98-R16.
